We went to Memorial Sloan-Kettering in Basking Ridge New Jersey on Thursday for a consultation for possible radiation to the humeral head of his shoulder. This was a mutual decision to seek Salvage Radiotherapy . The radiation oncologist does not think he needs to have any radiation. She said it looks like this area has already been treated and even possibly the area is deteriorating from the treatment and that it is possibly only that. She is waiting on previous scans to compare and also have their medical oncologist review and we will go back to see the medical oncologist in 2 weeks. That will give us another set of fresh eyes and hopefully another good Doctor to choose from. She wants him to have a regular pet scan because she said sometimes an F-18 picks up things that aren't there. Not verbatim she said they treat prostate cancer there at Memorial Sloan-Kettering very aggressively which is something we appreciate. She also took lots of blood work while we were there. On the other end, LG is still having insomnia. He is in a fog or a haze and he said that he feels like he's crawling out of his skin since starting the 3rd pill Xtandi. Dr. Myers did not feel that Xtandi causes insomnia.... although I have heard otherwise from others and on our site. He had LG stop taking the medication to see if it was it and we did the experimenting and it showed that it was the Xtandi causing the insomnia and the fogginess or the lack of sleep. LG is back on it and back to all of the bad side effects. So we put a call back into Dr. Myers and an email letting him know that lg is still in a bad state and asking for some kind of sleep medication but the weekend is here now and we have not heard back so I'm guessing we will hear back on Monday or Tuesday. LG is trying to continue the treatment for fear the cancer will be growing but in the state that he is in I'm not sure how much longer he will be able to do this. We will also be talking with the new medical oncologist at Memorial Sloan-Kettering in 2 weeks. It has been very difficult watching the steady decline of Elgie not knowing what to do or how to help with him not wanting to stop this treatment. Will the side effects lesson ? Will they become tolerable or more tolerable ? Thank you all so very much and I'm sorry it took 2 days to fill you in. Life has been completely hectic. Our most sincere good wishes for each and everyone of you.